<br/> Branching of solutions at infinity of equations with double degeneration. Krasnoseļprimeskiĭ, A.&nbsp;M. and Rachinskiĭ, D.&nbsp;I. Dokl. Akad. Nauk, 394(4):439--443, 2004.
bibtex   
@article{ MR2084029,
  author = {Krasnosel{̧prime}skiĭ, A. M. and Rachinskiĭ, D. I.},
  title = {<br/> Branching of solutions at infinity of equations with double
              degeneration},
  journal = {Dokl. Akad. Nauk},
  fjournal = {Rossĭı skaya Akademiya Nauk. Doklady Akademii Nauk},
  volume = {394},
  year = {2004},
  number = {4},
  pages = {439--443},
  issn = {0869-5652},
  mrclass = {47J15 (34C23 34C25 45P05)},
  mrnumber = {2084029 (2005h:47121)},
  mrreviewer = {Vladimir P. Maksimov}
}
Downloads: 0